# SDR AALA202510277924

- Difficulty date: October 16, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 69,500 hours, 29,037 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Jammed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING ADJUSTMENT AND CHECK OF AFT ENTRY DOOR FOUND ADJUSTMENT FITTING ON ARM ASSEMBLY TO BE JAMMED AND DAMAGED. REMOVED UNSERVICEABLE GUIDE ARM FROM AFT ENTRY DOOR AND INSTALLED SERVICEABLE GUIDE ARM ON AFT ENTRY DOOR. PER B737-NG-AMM52-13-21-000-802, 52-13-12 -400. PERFORMED SATISFACTORY ADJUSTMENT AND OPERATIONAL CHECK. PER B737 NG 52-13-00-802. NO DEFECT NOTED.
